I have been on Lisinopril-HCTZ 20-12.5 Tab for about 5 years now. I joined Weight Watchers in July of this past year and have dropped 50 pounds. In doing so the doctor has taken me off of the medication due to my blood pressure being good now. But this past week I gained .2 and when I weighed myself at the gym this morning I was up another .4. My question is how long am I going to retain water before my body will kick in and start releasing the water on its own without being helped by the pill. Because I don't want to go back on the pill just to release the water I am retaining? Because I am trying to loose weight not gain it and this is very fusterating. Thank you for your help.
Have you tired working out in sweats? This can be dangerous for some people, but I've done it and it makes you sweat a lot more than you would otherwise. Water won't make you gain wait. It's healthy for you. Do you sweat regularly? Or are you always dry to the touch? Also when you urinate you can lose up to .6lbs in my experience if not more. This is also correct when you have a BM. Hope This Helps.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2012 • 1 answer
Posted 12 Jun 2012 • 2 answers
Posted 21 May 2013 • 1 answer
Posted 1 Oct 2016 • 4 answers
High Blood Pressure - Hi I am taking lisinopril/hctz 20-12.5 and Toprol XL 100 and recently my BP is
Posted 26 Mar 2017 • 0 answers